Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Solutions globales de certaines équations de Fuchs non linéaires dans les espaces de Gevrey

Author: Faiza Derrab
Journal: Proc. Amer. Math. Soc. 135 (2007), 1803-1815
MSC (2000): Primary 35A05; Secondary 35G20, 35A20
Published electronically: December 28, 2006
MathSciNet review: 2286091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider nonlinear partial differential equations with several Fuchsian variables of type $ a(t,D_{t}) u(t,x) = f(t,x,Du(t,x))$, where $ a(t,D_{t})$ is a Fuchsian principal part of weight zero. We prove existence and uniqueness of a global solution to this problem in the space of holomorphic functions with respect to the Fuchsian variable $ t$ and in Gevrey spaces with respect to the other variable $ x$. The method of proof is based on the application of the fixed point theorem in some Banach algebras defined by majorant functions that are suitable to this kind of equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35A05, 35G20, 35A20

Retrieve articles in all journals with MSC (2000): 35A05, 35G20, 35A20

Additional Information

Faiza Derrab
Affiliation: 86, Avenue Lieutenant Khelladi, 22000 Sidi-Bel-Abbès, Algérie

PII: S 0002-9939(06)08670-9
Keywords: Nonlinear Fuchsian partial differential equation, several Fuchsian variables, global solution, Gevrey classes, method of majorants, fixed-point theorem.
Received by editor(s): March 4, 2005
Received by editor(s) in revised form: February 6, 2006
Published electronically: December 28, 2006
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia